IMPORTANT SHIPPING INFORMATION: Due to our yearly inventory, any orders placed from 16-30 June will not be processed until Thursday, 1 July. We apologize for any inconvenience this may cause.

Implementing P6 Acupressure in Conjunction With Pharmacotherapy to Decrease Chemotherapy-Induced Nausea and Vomiting: A Nurse-Led EBP Initiative to Improve Care and Quality of Life - Online Course

SKU: WV051
$12.50

Accreditation:  Sigma Theta Tau International Honor Society of Nursing (Sigma) is accredited as a provider of nursing continuing professional development by the American Nurses Credentialing Center’s Commission on Accreditation.

Chemotherapy-induced nausea and vomiting (CINV) can have a profound effect on cancer treatment experiences and is associated with negative effects on daily life and quality of life. The objective of this article from Worldviews of Evidence-Based Nursing seeks to answer the question: In patients with chemotherapy-induced nausea and/or vomiting, how do pharmacotherapy interventions compared to pharmacotherapy with acupressure affect nausea and/or vomiting?
Products specifications
Attribute nameAttribute value
Contact Hours1.00